# SDR AALA20130905023

- Difficulty date: August 26, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 36,865 hours, 14,994 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STATION 500A BETWEEN STRINGERS 8 & 9 RT.  REPAIRED WITH DOUBLER IAW ECO J1159AE.
